# SDR ASOA201101587

- Difficulty date: July 30, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 23,231 hours, 20,372 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXIT PLACARD WORN.  R & R PASSENGER DOOR EXIT PLACARD IAW AMM 11-30-00.
